# SDR LR7A2020051502254

- Difficulty date: May 13, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 12,817 hours, 7,611 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Housing
- Part number: 582855
- Part serial: C7384
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING SCHEDULED FLIGHT #1 ENGINE RPM WENT TO 103%.  ENGINE SHUTDOWN / REPLACED OUTBOARD VALVE HOUSING. IAW HN61135.    LP 92790.
